Journal article icon

Journal article

Mathematical modelling of oxygen transport to tissue.

Abstract:

The equations governing oxygen transport from blood to tissue are presented for a cylindrical tissue compartment, with blood flowing along a co-axial cylindrical capillary inside the tissue. These governing equations take account of: (i) the non-linear reactions between oxygen and haemoglobin in blood and between oxygen and myoglobin in tissue; (ii) diffusion of oxygen in both the axial and radial directions; and (iii) convection of haemoglobin and plasma in the capillary. A non-dimensional a...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002850200135

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Journal:
Journal of mathematical biology
Volume:
44
Issue:
6
Pages:
503-522
Publication date:
2002-06-05
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
URN:
uuid:7aa3a9df-57d8-49a8-a76b-9be45b411415
Source identifiers:
242517
Local pid:
pubs:242517

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP